MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE, ABS, IMPLANT; PIN, FIXATION, SMOOTH

ARTHREX, INC. TIGHTROPE, ABS, IMPLANT; PIN, FIXATION, SMOOTH
Model Number TIGHTROPE, ABS, IMPLANT
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
An arthrex employee has reported that during an all-inside graftlink anterior and posterior cruciate ligament surgery the abs tightrope implant came 'undone' with two separate implants during one procedure.The implants both failed through the same method.One of the white sutures used to toggle and reduce the loop of the abs came out of the locking construct of the tightrope backwards so the loop unraealled and became unusable.This occurred during graft preparation so there was no major issue the fault implant was just disposed of and a new abs implants opened.However the second time this happened was whilst the implant was being shuttled down the tibial socket for the posterior curciate ligament so caused delay in surgery as the graft had to be retrieved from the joint and a btb tightrope ar-1588btb was used to get inside the already prepared graftlink to finish the surgery successfully.*** update 15-sep-2020 further information was provided that the surgery time was extended by approximately 20 minutes.

Brand Name
TIGHTROPE, ABS, IMPLANT
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10631101
Report Number1220246-2020-02206
Device Sequence Number16972033
Product Code HTY
UDI-Device Identifier00888867019706
UDI-Public00888867019706
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K110123
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberTIGHTROPE, ABS, IMPLANT
Device Catalogue NumberAR-1588TN
Device Lot Number10464118
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2020
Initial Report FDA Received Date10/05/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;